Top answers from doctors based on your search:
Disclaimer

operation for tinnitis

A female asked:
Dr. Edwin Ishoo
A Verified Doctor answered
A US doctor answered Learn more
Endymphatic fiistula: given your history and current symptoms possible sudden chane in atmospheric pressure while flying can cause acute and severe exacerbation of vertigo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 21-year-old female asked:
Dr. Hector Amaya
19 years experience Internal Medicine
Nothing: There is not med that may help with tinnitus is bothersome and very few alternatives explore medications and infections in the ear may help treat the ... Read More
A male asked:
Dr. Steven Brown
39 years experience Hand Surgery
Doubt: not a typical potential complication of interscalene block as reported in the orthopedic and anesthesia literature
Dr. John Goldman
55 years experience Rheumatology
Unlikely : More needs to be done to evaluate the tinnitus
A 60-year-old female asked:
Dr. Willem Jacobus Jacobs
Specializes in
Full history: Without a full history it is impossible to say. It is believed that removing ear wax build up could reduce your tinnitus symptoms within weeks. Other ... Read More
A male asked:
Dr. Stephen Rothstein
A Verified Doctor answered
A US doctor answered Learn more
Ear: Hard to tell from your description. Not sure what the question is
1
1 thank
A female asked:
Dr. M. Hytham Beck
43 years experience General Surgery
See your surgeon: you need to go and see your surgeon and discuss the new symptoms they will know more about what to expect after this kind of surgery
A 37-year-old female asked:
Dr. Aron Tendler
19 years experience Psychiatry
Many Options...: I would definitely see a psychiatrist. The problem is that the more you focus on the tinnitus the worse you feel 1. The benzodiazapenes are particula ... Read More
2
2 thanks
A 38-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
No: Permanent tinnitus from Acetaminophen or Amoxicillin is not likely to occur and you should seek medical care if this continues. There are numerous exc ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Difficult: Tinnitus, a ringing in the ear (s) can be inherited, a consequence of high sound exposure over time, a complication or side effect of certain drugs an ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Tinnitus: Buzzing in you ears.
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month